# SDR GTIA040782

- Difficulty date: September 16, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Part serial: 0760
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EVAC SLIDE PRESSURE OUT OF LIMITS.  REMOVED AND REPLACED R1 DOOR EVACUATION SLIDE.  (M)
